# SDR ASAA1077742

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 34,374 hours, 15,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE RSS 270 SEAL RETAINER ANGLE CRACKED AT UPPER FASTENER HOLES.  REMOVED AND REPLACED SUPPORT ON LT WING TRAILING EDGE.
